Skip to Main Content
Skip Nav Destination

Uncertainty of model parameters in stream pollution using fuzzy arithmetic

Journal of Hydroinformatics (2008) 10 (3): 189–200.
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • S. D. Bid
  • R. A. Christian
  • P. L. Patel
  • A. K. Patra
ISH Journal of Hydraulic Engineering (2022) 28 (sup1): 341.
  • Christopher Papadopoulos
  • Mike Spiliotis
  • Ioannis Gkiougkis
  • Fotios Pliakas
  • Basil Papadopoulos
Journal of Hydroinformatics (2021) 23 (5): 1112.
  • Ali Yousefi
  • Seyed Mahmood Hosseini
Iranian Journal of Science and Technology, Transactions of Civil Engineering (2019) 43 (S1): 277.
Close Modal

or Create an Account

Close Modal
Close Modal